# SDR DALA2024091609072

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 62,921 hours, 32,681 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3123 BURNING SMELL WHEN APU BLEED TURNED ON. CORRECTIVE ACTION: REMOVED AND REPLACED APU PER AMDS CARD 4900-9002. NO SMELL. OK FOR SVC. (6103826)
